# SDR 2007UALA03083

- Difficulty date: August 8, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 19,251 hours, 8,456 cycles
- Engine: Iae V2527A5
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT FLOWN AT 250 KTS/LWR ALTS TO REDUCE AIRFRAME VIBRATIONS EXPERIENCED AT HIGHER SPEEDS.   09-07-07  CHECKED ALL ACCESS PANEL DOORS FOR FIT AND FAIR, NOTHING NOTED.
